RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 4(430), Pages 189–190 (Mi umn9728)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rational solutions of a Riccati equation

V. V. Sokolov, A. B. Shabat

Landau Institute for Theoretical Physics, Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00289
13-01-12460-офи_м
This research was carried out with the support of the Russian Foundation for Basic Research (grant nos. 16-01-00289 and 13-01-12460-офи_м).


DOI: https://doi.org/10.4213/rm9728

Full text: PDF file (317 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:4, 787–789

Bibliographic databases:

MSC: 34A05, 34M05


Citation: V. V. Sokolov, A. B. Shabat, “Rational solutions of a Riccati equation”, Uspekhi Mat. Nauk, 71:4(430) (2016), 189–190; Russian Math. Surveys, 71:4 (2016), 787–789

Citation in format AMSBIB
\Bibitem{SokSha16}
\by V.~V.~Sokolov, A.~B.~Shabat
\paper Rational solutions of a Riccati equation
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 4(430)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9728}
\crossref{https://doi.org/10.4213/rm9728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588926}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..787S}
\elib{https://elibrary.ru/item.asp?id=26604186}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 4
\pages 787--789
\crossref{https://doi.org/10.1070/RM9728}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391301300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84997173251}


Linking options:
  • http://mi.mathnet.ru/eng/umn9728
  • https://doi.org/10.4213/rm9728
  • http://mi.mathnet.ru/eng/umn/v71/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:451
    Full text:61
    References:68
    First page:118

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021